# SDR A6WA2019090546835

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180571
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON PAX DOOR INTERCOSTAL THAT IS ABOVE LATCH MECH BOX.  REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-42-06, 51-42-21 AND 51-42-13.
